# SDR SWIA200719004

- Difficulty date: December 28, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 36,049 hours, 30,447 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1949
- Condition: Malfunctioned
- Location: Nlg
- Part time: 8,103 hours, 6,489 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3835 - AFTER TAKEOFF RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN MESSAGE.  REPLACED NOSE SELECTOR VALVE IAW MM 32-33-10.  OPS CHECKS GOOD.
